# SDR CALA2025071706660

- Difficulty date: July 16, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 72,970 hours, 32,525 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN R2 ENTRY FLOOR HAS CORROSION AROUND FWD AND AFT GIRT BAR F ITTING A3NB-53-3-6222 PER HAECO LCQ NON ROUTINE 9290675/40675.  REMOVED AND REPLACED R2 DOOR SILL IAW A319 SRM 51-42-11.
